Alert archive / Texas / Coastal Flood Statements in 2014
Coastal Flood Statement 4, NWS Brownsville, TX
NWS Brownsville, TX issued this coastal flood statement at Sep 25, 2014, 3:05 PM CDT for Kenedy County, Texas. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2014, 3:05 PM CDT (20:05 UTC)
- Expired
- Sep 27, 2014, 5:54 PM CDT
- In force
- 51 hr
- Issued by
- NWS Brownsville, TX
County Kenedy County, TX
The radar
The Corpus Christi radar (KCRP), 96 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 499 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
531 WHUS44 KBRO 252005 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 305 PM CDT THU SEP 25 2014 ...MINOR COASTAL FLOODING EXPECTED THROUGH THE WEEKEND... .HIGH PRESSURE WILL BE IDEALLY SITUATED ACROSS THE NORTH GULF TO MAINTAIN A LONG FETCH OF LIGHT TO MODERATE NORTHEAST TO EAST WINDS FOR THE NEXT FEW DAYS. A COASTAL TROUGH OF LOW PRESSURE TO THE SOUTH MAY ALSO HELP PROLONG LESS FAVORABLE WINDS THROUGH THE WEEKEND. WINDS FROM THE NORTHEAST ARE BETTER AT DEVELOPING LARGER...LONGER PERIOD WAVES WHICH...DUE TO THE ANGLE OF THE LOWER TEXAS COAST...HAVE A GOOD CHANCE TO RUN UP ON THE BEACH CLOSE TO THE DUNES. PREDICTED TIDES ON SOUTH PADRE ISLAND WILL BE IN AN UNUSUALLY AMPLIFIED PATTERN THE NEXT FEW DAYS...WITH HIGH TIDES NOMINALLY 1.4 TO 1.5 FEET ABOVE MEAN LOWER LOW WATER... WITH A DIURNAL CYCLE THAT DEVELOPS THE HIGHEST TIDES FROM LATE AFTERNOON TO EARLY MORNING...CENTERED AROUND MIDNIGHT. ALSO... TIDES ARE RUNNING ABOUT A FOOT ABOVE PREDICTED VALUES...MEANING THAT ACTUAL HIGH TIDES MAY MEASURE 2.5 FEET OR MORE ABOVE MEAN LOWER LOW WATER...NORMALLY ENOUGH TO RUN UP TO THE DUNES. TXZ251-256-257-260700- /O.NEW.KBRO.CF.S.0004.140925T2005Z-140926T1200Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 305 PM CDT THU SEP 25 2014 ...COASTAL FLOOD STATEMENT IN EFFECT THROUGH FRIDAY MORNING... * COASTAL FLOODING...BRIEF PERIODS OF OVERWASH WILL BE POSSIBLE AROUND HIGH TIDE...WITH GULF WATERS POSSIBLY RUNNING UP TO THE DUNES. * TIMING...THE NEXT PREDICTED HIGH TIDE AT THE SOUTH PADRE ISLAND JETTIES IS 1.34 FEET AT 514 PM THIS AFTERNOON...WITH THE NEXT HIGH OF 1.14 FEET AT 318 AM FRIDAY. * IMPACTS...DIFFICULTY WALKING ON THE BEACH OR DRIVING VEHICLES ON THE BEACH. AN ELEVATED RIP CURRENT RISK WILL CONTINUE. $$
5 follow-up statements
330 WHUS44 KBRO 260839 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 339 AM CDT FRI SEP 26 2014 ...MINOR COASTAL FLOODING EXPECTED THROUGH THE WEEKEND... .SURFACE HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO WILL INTERACT WITH LOW PRESSURE OVER THE SOUTHERN GULF OF MEXICO TO PRODUCE A LONG FETCH OF BREEZY WINDS FROM THE EAST ACROSS THE ENTIRE GULF OF MEXICO. THESE WINDS WILL CREATE ROUGH SWELLS THAT WILL APPROACH THE LOWER TEXAS COAST THAT WILL COMBINE WITH HIGHER THAN NORMAL ASTRONOMICAL HIGH TIDES TO PRODUCE MINOR COASTAL FLOODING AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH DURING THE WEEKEND. TXZ251-256-257-261700- /O.EXT.KBRO.CF.S.0004.000000T0000Z-140927T1200Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 339 AM CDT FRI SEP 26 2014 ...MINOR COASTAL FLOODING EXPECTED THROUGH THE WEEKEND... * COASTAL FLOODING...BRIEF PERIODS OF OVERWASH WILL BE POSSIBLE AROUND HIGH TIDE...WITH GULF WATERS POSSIBLY RUNNING UP TO THE DUNES. * TIMING...MINOR COASTAL FLOODING IS MOST LIKELY AROUND HIGH TIDE...WHICH IS EXPECTED TO OCCUR AT THE SOUTH PADRE ISLAND JETTIES AT 614 PM THIS EVENING...309 AM SATURDAY MORNING... AND 722 PM SATURDAY EVENING. ASTRONOMICAL HIGH TIDES ARE PREDICTED TO BE BETWEEN 1.5 AND 1.8 FEET ABOVE NORMAL. * IMPACTS...DIFFICULTY WALKING ON THE BEACH OR DRIVING VEHICLES ON THE BEACH. AN ELEVATED RIP CURRENT RISK IS EXPECTED. MINOR BEACH EROSION MAY OCCUR. $$ TOMASELLI
322 WHUS44 KBRO 261752 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1252 PM CDT FRI SEP 26 2014 ...MINOR COASTAL FLOODING EXPECTED THROUGH THE WEEKEND... .SURFACE HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO WILL INTERACT WITH LOW PRESSURE OVER THE SOUTHERN GULF OF MEXICO TO PRODUCE A LONG FETCH OF BREEZY WINDS FROM THE EAST ACROSS THE ENTIRE GULF OF MEXICO. THESE WINDS WILL CREATE ROUGH SWELLS THAT WILL APPROACH THE LOWER TEXAS COAST...AND WILL COMBINE WITH HIGHER THAN NORMAL ASTRONOMICAL HIGH TIDES TO PRODUCE MINOR COASTAL FLOODING AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH DURING THE WEEKEND. TXZ251-256-257-270300- /O.CON.KBRO.CF.S.0004.000000T0000Z-140927T1200Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 1252 PM CDT FRI SEP 26 2014 ...MINOR COASTAL FLOODING EXPECTED THROUGH THE WEEKEND... * COASTAL FLOODING...BRIEF PERIODS OF OVERWASH WILL BE POSSIBLE AROUND HIGH TIDE...WITH GULF WATERS POSSIBLY RUNNING UP TO THE DUNES. * TIMING...MINOR COASTAL FLOODING IS MOST LIKELY AROUND HIGH TIDE...WHICH IS EXPECTED TO OCCUR AT THE SOUTH PADRE ISLAND JETTIES AT 614 PM THIS EVENING...309 AM SATURDAY MORNING... AND 722 PM SATURDAY EVENING. ASTRONOMICAL HIGH TIDES ARE PREDICTED TO BE BETWEEN 1.5 AND 1.8 FEET ABOVE NORMAL. * IMPACTS...DIFFICULTY WALKING ON THE BEACH OR DRIVING VEHICLES ON THE BEACH. AN ELEVATED RIP CURRENT RISK IS EXPECTED. MINOR BEACH EROSION MAY OCCUR. $$
655 WHUS44 KBRO 270853 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 353 AM CDT SAT SEP 27 2014 ...MINOR COASTAL FLOODING REMAINS POSSIBLE THROUGH TONIGHT... .SURFACE HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO WILL CONTINUE TO INTERACT WITH LOW PRESSURE OVER THE SOUTHERN GULF OF MEXICO TO PRODUCE A LONG FETCH OF BREEZY WINDS FROM THE EAST ACROSS THE ENTIRE GULF OF MEXICO. THESE WINDS WILL CREATE ROUGH SWELLS THAT WILL APPROACH THE LOWER TEXAS COAST FROM THE EAST... AND WILL COMBINE WITH HIGHER THAN NORMAL ASTRONOMICAL HIGH TIDES TO PRODUCE MINOR COASTAL FLOODING AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH UNTIL AROUND SUNRISE SUNDAY MORNING. TXZ251-256-257-271700- /O.EXT.KBRO.CF.S.0004.000000T0000Z-140928T1200Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 353 AM CDT SAT SEP 27 2014 ...CONTINUED THREAT OF MINOR COASTAL FLOODING NEXT 24 HOURS... * COASTAL FLOODING...BRIEF PERIODS OF OVERWASH WILL BE POSSIBLE AROUND HIGH TIDE...WITH GULF WATERS POSSIBLY RUNNING UP TO THE DUNES. * TIMING...MINOR COASTAL FLOODING IS MOST LIKELY AROUND HIGH TIDE...WHICH IS EXPECTED TO OCCUR AT THE SOUTH PADRE ISLAND JETTIES AT 309 AM THIS MORNING AND 722 PM THIS EVENING. ASTRONOMICAL HIGH TIDES ARE PREDICTED TO BE BETWEEN 1.5 AND 1.8 FEET ABOVE NORMAL. * IMPACTS...DIFFICULTY WALKING ON THE BEACH OR DRIVING VEHICLES ON THE BEACH. AN ELEVATED RIP CURRENT RISK IS EXPECTED. MINOR BEACH EROSION MAY OCCUR. $$ TOMASELLI
232 WHUS44 KBRO 271704 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1204 PM CDT SAT SEP 27 2014 ...MINOR COASTAL FLOODING REMAINS POSSIBLE THROUGH TONIGHT... .SURFACE HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO WILL CONTINUE TO INTERACT WITH LOW PRESSURE OVER THE SOUTHERN GULF OF MEXICO TO PRODUCE A LONG FETCH OF BREEZY WINDS FROM THE EAST ACROSS THE ENTIRE GULF OF MEXICO. THESE WINDS WILL CREATE ROUGH SWELLS THAT WILL APPROACH THE LOWER TEXAS COAST FROM THE EAST... AND WILL COMBINE WITH HIGHER THAN NORMAL ASTRONOMICAL HIGH TIDES TO PRODUCE MINOR COASTAL FLOODING AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH UNTIL AROUND SUNRISE SUNDAY MORNING. TXZ251-256-257-280200- /O.CON.KBRO.CF.S.0004.000000T0000Z-140928T1200Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 1204 PM CDT SAT SEP 27 2014 ...CONTINUED THREAT OF MINOR COASTAL FLOODING THROUGH SUNDAY MORNING... * COASTAL FLOODING...BRIEF PERIODS OF OVERWASH WILL BE POSSIBLE AROUND HIGH TIDE...WITH GULF WATERS POSSIBLY RUNNING UP TO THE DUNES. * TIMING...MINOR COASTAL FLOODING IS MOST LIKELY AROUND HIGH TIDE...WHICH IS EXPECTED TO OCCUR AT THE SOUTH PADRE ISLAND JETTIES AT 722 PM THIS EVENING. ASTRONOMICAL HIGH TIDES ARE PREDICTED TO BE BETWEEN 1.5 AND 1.8 FEET ABOVE NORMAL. * IMPACTS...DIFFICULTY WALKING ON THE BEACH OR DRIVING VEHICLES ON THE BEACH. AN ELEVATED RIP CURRENT RISK IS EXPECTED. MINOR BEACH EROSION MAY OCCUR. $$
023 WHUS44 KBRO 272254 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 554 PM CDT SAT SEP 27 2014 ...EVENING HIGH TIDE TO PRODUCE MINOR COASTAL FLOODING... .ROUGH EASTERLY SWELL WILL COMBINE WITH ABOVE AVERAGE TIDAL LEVELS TO PRODUCE MINOR COASTAL FLOODING THROUGH THE 730 PM HIGH TIDE TONIGHT. WATER IS EXPECTED TO MOVE PAST THE DUNE LINES THROUGH EARLY THIS EVENING. TXZ251-256-257-280700- /O.CAN.KBRO.CF.S.0004.000000T0000Z-140928T1200Z/ /O.NEW.KBRO.CF.Y.0003.140927T2254Z-140928T0800Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 554 PM CDT SAT SEP 27 2014 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A COASTAL FLOOD ADVISORY FOR COASTAL CAMERON...WILLACY AND KENEDY COUNTIES THROUGH 3 AM SUNDAY. * COASTAL FLOODING...WATER IS EXPECTED TO ENTER INTO THE DUNE LINE AND MAY AFFECT SOME PROPERTY AND INFRASTRUCTURE WITHIN THE DUNE AREA. WATER LEVELS WILL RISE TO 2.8 TO 3.4 FEET ABOVE THE MEAN LEVEL OF LOW WATER. * TIMING...MINOR COASTAL FLOODING IS MOST LIKELY AROUND HIGH TIDE...WHICH IS EXPECTED TO OCCUR AT THE SOUTH PADRE ISLAND JETTIES AT 722 PM THIS EVENING. * IMPACTS...DRIVING OR WALKING ON THE BEACH MAY BECOME DANGEROUS OR IMPOSSIBLE. OBJECTS LEFT ON THE BEACH OR WITHIN THE DUNE AREA MAY BE WASHED AWAY OR DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY IS ISSUED FOR THE LIKELIHOOD OF MINOR TIDAL FLOODING OR TIDAL OVERWASH...DEFINED AS TIDES EXPECTED TO RANGE FROM 3 TO 5 FEET ABOVE MEAN LOWER LOW WATER ALONG THE SOUTH PADRE ISLAND BEACH FRONT AND 2.5 TO 3.5 FEET ABOVE MEAN LOWER LOW WATER FOR COMMUNITIES ALONG THE LAGUNA MADRE. && $$ JGG
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this coastal flood statement went out at Sep 25, 2:43 PM CDT, 22 minutes earlier.
Area forecast discussion, Sep 25, 2:43 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 243 PM CDT THU SEP 25 2014 .SHORT TERM /NOW THROUGH FRIDAY NIGHT/...GULF MOISTURE WAS DELAYED IN ARRIVING ACROSS SOUTH TEXAS THIS MORNING...LEADING TO THE DELAY IN ARRIVAL OF SHOWER ACTIVITY. CELLS NOW STARTING TO POP UP AROUND THE BROWNSVILLE VICINITY...AND SHOULD SPREAD WESTWARD THROUGH THE AFTERNOON. STILL A THREAT FOR LOCALIZED DOWNPOURS WITH SHOWERS AS ATMOSPHERIC MOISTURE CONTENT RAMPS UP. H5 LOW SETTLING INTO THE BIG BEND REGION ATTM WILL START TO TURN WINDS ALOFT FROM THE SOUTHWEST...WHICH WILL INDUCE THE WEAK INVERTED COASTAL TROUGH STARTING THIS EVENING. THIS IS A GOOD SETUP FOR RAINFALL LATE TONIGHT AND THROUGH THE DAY FRIDAY. ONLY CONCERN RIGHT NOW IS IF THE SFC TROUGH DEVELOPS TOO FAR OFFSHORE...THEN THE RAIN IS RELEGATED TO THE COASTAL WATERS ONLY. RIGHT NOW THIS DOES NOT LOOK TOO LIKELY BUT ENOUGH OF A CONCERN TO KEEP POPS HIGHER FOR ALL MARINE ZONES INSTEAD OF A MORE FOCUSED FORECAST THERE. WITH THE HIGH CHANCES FOR RAIN TOMORROW...HAVE DECIDED TO PARE BACK THE HIGHS SLIGHTLY INTO THE LOWER 80S...AND MAY NEED TO FURTHER REDUCE IF THE DAY STARTS CLOUDY AND RAINY AS IS HIGHLY POSSIBLE. RAIN CHANCES CONTINUE INTO FRIDAY NIGHT...AS IMPULSES WRAPPING AROUND THE H5 LOW RACE ACROSS THE REGION...LOCALIZING THE MID LEVEL INSTABILITY. .LONG TERM /SATURDAY THROUGH WEDNESDAY/...A CONTINUATION OF DEEP TROPICAL MOISTURE...INVERTED SURFACE TROUGHINESS OVER THE WESTERN GULF OF MEXICO...AND PERSISTENT 500 MB LOW OVER THE LONE STAR STATE WILL RESULT IN ONE MORE DAY OF SCATTERED SHOWERS AND TSTMS WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL SATURDAY. THE PROGRESSION OF THE 500 MB LOW/TROUGH AWAY FROM THE AREA...A DRYING ATMOSPHERE...AND DISSIPATION OF THE INVERTED TROUGH WILL LEAD TO ISOLATED CONVECTION SATURDAY NIGHT AND SUNDAY AND MORE SETTLED WEATHER FOR THE FIRST HALF OF THE UPCOMING WEEK. A GRADUAL UPWARD TREND OF HIGH TEMPERATURES IS ANTICIPATED EARLY IN THE WEAK AS MINUTES OF SUNSHINE INCREASE. && .MARINE... NOW THROUGH FRIDAY NIGHT...ONSHORE FLOW WILL CONTINUE THROUGH THE NEXT 36 HOURS AS A WEAK COASTAL TROUGH BEGINS TO DEVELOP. WINDS WILL REMAIN AROUND 15 KNOTS FRIDAY AND FRIDAY NIGHT. INSTABILITY ALOFT AND THE COASTAL TROUGH WILL BRING A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH THE SHORT TERM...WITH LOCALIZED HEAVY DOWNPOURS AND OCCASIONAL LIGHTNING EXPECTED. SEAS WILL GENERALLY RUN 4 TO 5 FEET...WITH SOME SURGES REACHING 6 FEET FRIDAY NIGHT. WITH THE THUNDERSTORM THREAT AND THE INCREASED WINDS AND SEAS... MARINERS ARE URGED CAUTION THROUGH FRIDAY NIGHT AND TO KEEP A CLOSE EYE FOR ANY SUDDEN INCREASE IN THUNDERSTORM ACTIVITY. SATURDAY THROUGH MONDAY...LIGHT TO MODERATE NORTHEAST TO EAST WINDS WILL PREVAIL DURING THE PERIOD...WITH INITIALLY MDT SEAS DECREASING TO LOW. EXERCISE CAUTION CONDITIONS WILL BE POSSIBLE ON THE GULF ON SATURDAY. UNSETTLED WEATHER WILL PERSIST OVER THE MARINE AREAS WITH ONSHORE WINDS PUMPING MOISTURE WESTWARD...AND MINOR DISTURBANCES ALOFT MOVING OVERHEAD. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 74 85 75 85 / 50 60 40 50 BROWNSVILLE 72 85 73 85 / 50 60 40 50 HARLINGEN 72 85 72 85 / 50 60 50 50 MCALLEN 73 85 73 86 / 50 60 40 40 RIO GRANDE CITY 73 84 72 87 / 40 60 40 40 SOUTH PADRE ISLAND 75 84 77 83 / 50 50 40 50 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 64/54/MARTINEZ
Hazardous weather outlook, Sep 25, 4:56 AM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 456 AM CDT THU SEP 25 2014 TXZ248>257-261000- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 456 AM CDT THU SEP 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. STRONGER EASTERLY WINDS MAY ALLOW HIGHER SURF AND WAVES TO OCCASIONALLY REACH THE DUNES. SHOWERS AND THUNDERSTORMS THROUGH EARLY THIS EVENING WILL PROVIDE GUSTY WINDS AND LOCALLY HEAVY RAINFALL WITH MINOR NUISANCE AND URBAN FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN ELEVATED RISK OF RIP CURRENTS IS FORECAST FRIDAY AND SATURDAY. STRONGER EASTERLY WINDS MAY ALLOW HIGHER SURF AND WAVES TO OCCASIONALLY REACH THE DUNES FRIDAY AND SATURDAY. HEAVY RAINFALL AND MINOR URBAN FLOODING POSSIBLE FRIDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-261000- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 456 AM CDT THU SEP 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS THROUGH EARLY THIS EVENING WILL PROVIDE GUSTY WINDS AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS FRIDAY THROUGH SATURDAY WILL PROVIDE GUSTY WINDS AND BRIEF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 3:35 PM CDT | Areal Flood Advisory | BRO | Cameron | 55 min |
Nearby
Coastal Flood Statements in Texas, 2014Every coastal flood statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.